I started taking a new pop contraceptive pill CERAZETTE back in sept I had one small light bleed and then nothing which is normal with this pill as I was told it can stop bleeds, I was prescribed three months worth and took my last one in Nov, I had not managed to get back to Dr to be presribed more so I have been pill free since begining november and went back to my prior birth control method of using condoms, My problem is that since stopping the pill I have not had a period.How long after taking this pill for only three months should I expect to wait for period to return. I have cramps, bad bloating(look six months pregnant) and backache which comes and goes but still no sign this has gone on for weeks. Is this normal? Pregnancy is not likley as I did not miss a pill and I have had two babies this feels different
Welcome to ehealthforum.
After stopping with POP pills, you should have had your periods within next 5-10 days. The symptoms of cramps, bloating, backpain could be suggestive of pregnancy. Pregnancy symptoms can differ, you might have different symptoms with different pregnancies, the symptoms need not be the same.
Consider visiting your gynecologist/obstetrician for a thorough examination, blood test sand ultrasound scan to confirm the cause for your absent periods.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.